# SDR AALA202202017250

- Difficulty date: January 31, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737*
- Aircraft serial: 29549
- Aircraft time: 58,030 hours, 24,052 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Condition: Sticking
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WINDOW SHADE DIFFICULT TO OPERATE AT EMERGENCY EXIT SEAT 17F. REPLACED WINDOW SHADE WITH NEW IAW AMM 56-20-00, OPS CHECK GOOD.
